MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number SC9045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a 9" ext set w/0.2 micron filter, clamp, rotating luer.The customer reported that they had a tube/set that broke while using with a patient.The set-up included a 250ml bag of normal saline spiked with a meter tubing, which was then attached to filter.The medication involved was remicade.It was further reported that tubing set-up was replaced and treatment was resumed.Treatment had just started when the issue was noted.There was patient involvement and no human harm reported.
 
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.E1: telephone extension (b)(6).
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The dhr was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.The device history review for lot 13716157 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18065008
Report Number9617594-2023-00930
Device Sequence Number7758853
Product Code FMG
UDI-Device Identifier00887709040625
UDI-Public(01)00887709040625(17)280701(10)13716157
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9045
Device Lot Number13716157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK; REMICADE, MFR UNK
Patient SexUnknown